Skip to Main content Skip to Navigation
New interface
Journal articles

Computing endomorphism rings of abelian varieties of dimension two

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-03371877
Contributor : Gaetan Bisson Connect in order to contact the contributor
Submitted on : Saturday, October 9, 2021 - 3:19:21 AM
Last modification on : Monday, November 15, 2021 - 7:30:02 PM

Links full text

Identifiers

Collections

Citation

Gaetan Bisson. Computing endomorphism rings of abelian varieties of dimension two. Mathematics of Computation, 2015, 84 (294), pp.1977-1989. ⟨10.1090/S0025-5718-2015-02938-X⟩. ⟨hal-03371877⟩

Share

Metrics

Record views

18